MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 8FR 36INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 8FR 36INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: upon attempted removal of the guidewire, the tubing began to kink and the guidewire was unable to be removed.Another nasogastric tube had to be inserted.The patient was not harmed but had to have this uncomfortable procedure done twice as a result.This happened with the same patient, but it was 2 different days.The patient was confused a couple days later and removed his tube, so another needed to be inserted.The doctor had difficulty removing the stylet and after several attempts and saline flushing he was finally able to remove it.I do not know if the lot was the same for both of these tubes.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation but did not provide rationale.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.If more information is received at a later date, the investigation will be reopened, and the investigation will be updated accordingly.

Brand Name
ENTRFLX 8FR 36INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17065162
Report Number9612030-2023-03716
Device Sequence Number6688953
Product Code KNT
UDI-Device Identifier10884521009257
UDI-Public10884521009257
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720825
Device Catalogue Number8884720825
Device Lot Number2016102164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown